I've been on suboxone for 2 years, I'm trying to get off of it and my dr. gave me trazodone.
3 Sep 2011
I am pretty sure that it is safe to take it, others here have mentioned being on both. Are you tapering down, if you taper down correctly, you shouldn't have too many symptoms/problems. I also recommend you start a walking or other light regular exercise, it helps send a reboot signal to the correct part of the brain, it produces endorphins, those can site where the suboxone has receded from the site and they help make you feel better mentally and physically, and it helps regulate the eat-sleep=wake cycles. The trazadone will help you sleep. Sometimes drs put people getting off subs on clonidine or methacarbomal. I was able to get off it pretty comfortably, hope you will too. Patti
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... suboxone at around 9:00 pm last night, so its been about 16 1/2 hours. My friend who did the same amount as me was stupid and at about 6 this ...
2 answers • 13 Oct 2009
it because he said that my opiate receptors are not working. It sounds ridiculous doesn't it? I found an addiction psychiatrist a couple of ...
6 answers • 31 Jan 2011
Does anyone know what kind of meds are out there to help me fight my constant sleepiness? Is anything safe to take with Suboxone??
1 answer • 26 Aug 2011
Pulled over by police, only thing I have been on is suboxone and anti drepression medicine, Lexapro. Police are saying several opiates showed up and ...
1 answer • 31 Aug 2011